# SDR AU981358

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Engine: Cont LTSIO360E
- Propeller: Hartzl BHCC2YF2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 643627
- Condition: Misinstalled
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ROTATION CRANKSHAFT INSTALLED IN LT ROTATION ENGINE.  NO TIMING MARKS ON CRANKSHAFT FLANGE.  UNAPPROVED PART.
